Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Okay guys so I am on my second month of accutane and for some odd reason I am just now starting to experience some of the side effects such as DRY LIPS. I am about to pick up a new perscription for a higher dose which I am assuming will make things even worse. I have read alot of people use aquapher for chapped lips. Are you all talking about the lotion or does aquapher make a lip chap?? If anyone knows anything that works well please fill me in. Thanks

Share this post


Link to post
Share on other sites

The dry lips started for me in my second month but it didn't become a problem until my 3rd month. I'm not going on my 4th month.

the only thing that helps is Aquaphor Advanced Therapy or Dr. Dan's Cortibalm.

Aquaphor just came out with a lip treatment tube but I'm having a hard time finding it in the stores. Ask your Derm's office if they samples of the Aquaphor Therapy. If they do they're lip balm size which makes it easy to carry around.

Beyond this - there's not much else I have found so I'm just dealing with it as best I can because I know it will be worth it!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×